Tornadoes · United States · North Dakota · 2021

EF0 tornado, Elizabeth, North Dakota, June 7, 2021

This EF0 tornado ran 0.3 miles across Cass County on June 7, 2021, touching down at 9:20 PM CDT and reaching 20 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
June 7, 2021
Touchdown
9:20 PM CDT (02:20 UTC)
Lifted
9:21 PM CDT (02:21 UTC)
On the ground
1 minutes
Path length
0.3 miles (0.5 km)
Path width
20 yards (18 m)
Deaths
0
Injuries
0
County
Cass County
Touchdown point
46.670, -97.600
Lift-off point
46.673, -97.596
Record number
2106072020-01

What the Weather Service recorded

Severe thunderstorms developed in the area during the late afternoon on June 7th then persisted into the evening and through the entirety of the overnight hours. The event ended just after sunrise.

Video footage was submitted showing a brief tornado. It lasted less than one minute and tracked slowly to the northeast for approximately one-quarter mile. A dust plume was noted, however, no damage was reported. Peak winds are estimated to be 65 mph, with a track width of 20 yards.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.

The county was under a severe thunderstorm watch, issued at 22:45 UTC and running to 07:00 UTC.

Issued (UTC)ExpiredProductOffice
22:45 UTC07:00 UTCSevere Thunderstorm WatchFGF
01:02 UTC02:00 UTCSevere Thunderstorm WarningFGF
01:12 UTC02:15 UTCSevere Thunderstorm WarningFGF
02:09 UTC03:15 UTCSevere Thunderstorm WarningFGF
03:03 UTC04:00 UTCSevere Thunderstorm WarningFGF
03:08 UTC04:15 UTCSevere Thunderstorm WarningFGF

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 00:44 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the tornado touched down at Jun 7, 7:51 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 7, 7:51 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
751 PM CDT Mon Jun 7 2021

.MESOSCALE DISCUSSION...
Issued at 749 PM CDT Mon Jun 7 2021

We are currently in a local "lull" after earlier
isolated/disorganized convection produced marginal severe hail in
a less favorable environment. The main severe threat will be with
the warm front lifting northward and the severe clusters to the
west of our CWA should maintain a severe threat as they remain
rooted along this boundary following 0-6km mean winds to the
northeast. Axis of 35-45kt effective shear and very steep lapse
rates, increasing BL moisture (Tds over 60) should continue to
support organized severe threat within these clusters over the
next 3-4hr, with hail up to 2". DCAPE 1200-1400 J/KG and 0-3km
shear 30-40kt is supportive of wind gusts to 70 mph as activity
remains rooted along frontal zone. Less certainty if it becomes
more elevated north of the front later this evening/overnight.
Instability decreases late, but MU CAPE 1500-2000 J/KG could
still support at least marginal hail threat, with organization of
the clusters and movement orthogonal to strong 0-3km shear still
supportive of possible surges within clusters overnight that could
break through low level stable layers with isolated strong wind
threat. Will have to see how this activity evolves later this
evening during that transition of air mass.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 259 PM CDT Mon Jun 7 2021

Fire weather and severe weather are the main forecast challenges.

The warm front continues to lift back northward across South
Dakota late this afternoon. Temperatures have risen back to around
90 along the ND/SD border, but dewpoints are still only around 50.
However, the 60 dewpoints are poised back by Watertown SD now,
extending over toward Pierre. So the front is slow, but it is
still moving northward. With the dry air in place, afternoon
humidity levels have varied from the teens to the 20s. Southeast
winds have picked up to 15 to 25 mph, but really only across
southeast ND. So with these two parameters, near critical fire
weather conditions will continue into the early evening.

The latest high resolution model guidance continues to show storms
developing over north central SD/south central ND in the 7 to 10
pm range. Therefore, the activity may become elevated during the
mid to late evening, north of the surface warm front. This would
favor the Fargo to Bemidji corridor for storms to track after
formation, in the late evening and overnight hours. There is a low
level jet tonight, though it is not all that strong. Some sort of
organized complex is possible, but think the best chances for
severe weather would be during the evening. If a complex does get
going, there could be a severe weather threat during the
overnight hours. There will be more heat and humidity on Tuesday,
with breezy east-southeast winds by afternoon along and west of
the Valley. Did not spend a lot of time looking at thunder chances
for later Tuesday into Tuesday night, but they have been looking
best to the west of the FA.

.LONG TERM...(Wednesday through Monday)
Issued at 259 PM CDT Mon Jun 7 2021

Impactful weather chances will occur a few times this week featuring
tstm risks. Heat will be less of an issue for the most part.

Chances for pcpn and storms enter the picture Wed with moist air and
dewpoints in the 60s result in more substantial CAPES. But there are
still questions about additional forcing mechanisms on Wed and only
general tstms are outlooked at this time. Best chances would be
associated with a frontal boundary looking to push through the
forecast area later Wed into the evening. Thu night into Fri will
offer the next chance for more active weather aided by a more robust
short wave and some low level jet action. A supply of cooler
(relatively) and drier air will filter in later Fri and could well
persist through the weekend.

Temp regime will continue to have above normal readings for the mid
to late week period with highs Wed and Thu above 90 for most spots
before easing back into the 80s for Fri into the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 643 PM CDT Mon Jun 7 2021

Cluster of weakening thunderstorms have transitioned into
northwest MN and will likely fall apart near KTVF. Additional
thunderstorms should spread into eastern ND this evening and
transition into MN overnight. A few of these storms could be
strong/severe with hail/strong winds. Besides thunderstorm
potential, VFR conditions should prevail through the TAF period.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

MESOSCALE...DJR
SHORT TERM...Godon
LONG TERM...WJB
AVIATION...DJR
Hazardous weather outlook, Jun 7, 2:44 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
244 PM CDT Mon Jun 7 2021

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-081945-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
244 PM CDT Mon Jun 7 2021

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

Near critical fire weather conditions will continue into the early
evening. Scattered thunderstorms are expected to develop during
the early to mid evening, continuing into the overnight hours.
Some storms may be severe this evening, with hail up to 2 inches
in diameter, wind gusts up to 70 mph, and isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Chances for thunderstorms will exist almost daily. The coverage
and intensity of thunderstorms each day is uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 7, 5:40 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
540 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             BUXTON                  47.60N 97.10W
06/07/2021  M0.75 INCH       TRAILL             ND   NWS EMPLOYEE

            NICKEL SIZED HAIL REPORTED.

0539 PM     HAIL             HATTON                  47.64N 97.46W
06/07/2021  M1.00 INCH       TRAILL             ND   PUBLIC

            QUARTER SIZED HAIL IN HATTON, RELAYED VIA
            SOCIAL MEDIA.

&&
Local storm report, Jun 7, 5:51 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
551 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             HATTON                  47.64N 97.46W
06/07/2021  M1.00 INCH       TRAILL             ND   BROADCAST MEDIA

            MARK EWENS (KNOX) REPORTS QUARTER SIZED
            HAIL. RELAYED VIA SOCIAL MEDIA.

&&
Local storm report, Jun 7, 6:01 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
601 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             3 NE ELDRED             47.71N 96.73W
06/07/2021  M0.75 INCH       POLK               MN   TRAINED SPOTTER

            RELAYED VIA SPOTTER NETWORK.

&&
Local storm report, Jun 7, 8:52 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
852 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             3 N HASTINGS            46.73N 98.08W
06/07/2021  E0.75 INCH       BARNES             ND   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Aberdeen, SD (KABR), 00:00Z

2.3 hours before the tornado, 207 km from the path. June 8, 2021.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 2695 joules per kilogram, CIN -26, lifted condensation level 2391 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Aberdeen, SD at 00:00Z on 2021-06-08The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 30 square meters per square second, 0 to 6 km bulk shear 26 knots.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
2695 J/kg
Mixed-layer CIN
-26 J/kg
Surface CAPE
3874 J/kg
Mixed-layer LCL
2391 m above ground
0-6 km bulk shear
26 kt
0-1 km bulk shear
7 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8
0-3 km lapse rate
8.3 K/km

Open this sounding in Storm Lab

Aberdeen, SD (KABR), 12:00Z

9.7 hours after it, 207 km from the path. June 8, 2021.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 649 joules per kilogram, CIN -295, lifted condensation level 1712 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Aberdeen, SD at 12:00Z on 2021-06-08The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 160 square meters per square second, 0 to 6 km bulk shear 26 knots.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
649 J/kg
Mixed-layer CIN
-295 J/kg
Surface CAPE
350 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
26 kt
0-1 km bulk shear
21 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1
0-3 km lapse rate
4.7 K/km

Open this sounding in Storm Lab

The surface observations

Valley City (BAC), 44 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:35 UTC8660.8110° 8 kt1005.4
00:55 UTC8659100° 10 kt1005.1
01:15 UTC8659130° 15 kt1005.4VCTS
01:35 UTC87.859120° 12 kt1005.4VCTS
01:55 UTC73.473.4240° 27 kt461009.1+TSRA
02:15 UTC69.869.8170° 14 kt1007.5-TSRA
02:35 UTC69.864.4130° 26 kt351006.8VCTS RA
02:55 UTC69.866.2130° 14 kt231006.8VCTS
03:15 UTC71.662.6230° 6 kt1006.4
03:35 UTC71.664.4220° 12 kt231007.5VCTS
03:55 UTC69.868210° 6 kt131008.5VCTS
04:15 UTC69.868130° 14 kt261009.5VCTS

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Fargo/Grand Forks radar (KMVX), 97 km away, was scanning. The volume nearest the touchdown began at 02:21 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
01:30 UTCTSTM WND DMGDavenportCass, NDTREE FELLED SLIGHTLY ABOVE BASE.
01:48 UTCHAIL 0.753 N HastingsBarnes, NDREPORT FROM MPING: DIME (0.75 IN.).
01:48 UTCHAIL 14 N HastingsBarnes, ND
01:55 UTCTSTM WND GST 531 Nw Valley CityBarnes, NDAWOS STATION KBAC VALLEY CITY AP ND.
02:00 UTCTSTM WND GST 613 Ssw KathrynBarnes, NDPEAK WIND MEASURED AT A PERSONAL WEATHER STATION.
02:20 UTCTORNADO 03 N EnderlinCass, NDA BRIEF TOUCHDOWN WAS NOTED AND VIDEOED. THE TORNADO LASTED LESS THAN A MINUTE AND TRACKED SLOWLY TO THE NORTHEAST FOR ABOUT A QUARTER MILE. A DUST PLUME WAS EVIDENT BUT NO DAMAGE WAS DETECTED. PEAK WINDS ESTIMATED TO 65
02:30 UTCTSTM WND GST 653 S MarionLamoure, NDMESONET STATION 325489 2 S MARION (NDAWN).
02:40 UTCTSTM WND DMG2 Sw SheldonRansom, NDSEVERAL LARGE 4 TO 6 INCH DIAMETER TREE BRANCHES BROKEN DOWN AT A FARMSTEAD.
02:40 UTCTSTM WND DMG2 Sw SheldonRansom, NDSEVERAL LARGE 4 TO 6 INCH DOAMTER TREE BRANCHES BROKEN DOWN AT A FARMSTEAD.
02:45 UTCTSTM WND GST 643 Se AliceCass, NDPEAK WIND MEASURED AT A PERSONAL WEATHER STATION.
02:48 UTCTSTM WND GST 615 N LeonardCass, NDPEAK WIND MEASURED AT AN NDAWN STATION.
02:49 UTCTSTM WND GST 571 Nw AyrCass, NDAYR NDAWN MAX WIND GUST.
02:49 UTCTSTM WND GST 571 Nw AyrCass, NDPEAK WIND MEASURED AT AN NDAWN STATION AT 10 METERS.
02:50 UTCTSTM WND GST 616 N LeonardCass, NDNDAWN MESONET SITE 5 N LEONARD ND.
03:00 UTCTSTM WND DMGDavenportCass, NDCORRECTS PREVIOUS TSTM WND DMG REPORT FROM DAVENPORT. LOST SHINGLES, TREES AND POWER POLES DOWN. RELAYED VIA SOCIAL MEDIA.
03:00 UTCTSTM WND DMGDavenportCass, NDLOST SHINGLES, TREES AND POWER POLES DOWN.
03:05 UTCTSTM WND DMG2 E DavenportCass, NDLARGE TREES BROKEN DOWN AND SHINGLES BLOWN OFF.
03:09 UTCTSTM WND GST 623 Ne StirumSargent, NDPEAK WIND MEASURED AT AN NDAWN STATION AT 3 METERS.
03:09 UTCTSTM WND GST 623 Ne StirumSargent, NDSTIRUM NDAWN MAX WIND GUST.
03:13 UTCTSTM WND DMG2 Wsw HoraceCass, NDAN EMPTY STEEL GRAIN BIN WAS POPPED OFF ITS PAD AND TUMBLED DOWNWIND.
03:14 UTCTSTM WND DMG3 Ssw West FargoCass, NDREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
03:14 UTCTSTM WND DMG3 Ssw West FargoCass, NDREPORT OF LARGE BRANCHES BROKEN DOWN AND SHINGLES OFF OF A HOUSE.
03:15 UTCTSTM WND GST 807 S HoraceCass, NDA POLE SHED WAS BLOWN APART BY SQUALL LINE WINDS. SHED MATERIALS WERE SCATTERED DOWNWIND. SURROUNDING FARMSTEADS IN NORMANA AND PLEASANT TOWNSHIPS HAD NUMEROUS LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AS WELL. PHOTOGRAP
03:15 UTCHAIL 1.5Fort RansomRansom, ND
03:15 UTCHAIL 1.75Fort RansomRansom, NDGOLFBALL SIZED HAIL. DAMAGE TO HOUSE SIDING, SHINGLES, AND METAL HORSE TRAILER. TIME ESTIMATED FROM RADAR.
03:15 UTCHAIL 1.75Fort RansomRansom, NDLARGE HAIL AND DAMAGING WINDS. HAIL DAMAGED SIDING, SHINGLES, AND A METAL HORSE TRAILER.
03:16 UTCTSTM WND DMGWalcottRichland, NDLARGE BRANCHES BROKEN DOWN WITH SOME TREES SNAPPED. TIME ESTIMATED BASED ON RADAR. REPORT POSTED VIA SOCIAL MEDIA.
03:16 UTCTSTM WND DMGWalcottRichland, NDLARGE BRANCHES BROKEN, POSSIBLE TREES SNAPPED. TIME ESTIMATED VIA RADAR. RELAYED VIA SOCIAL MEDIA.
03:21 UTCTSTM WND GST 582 W LisbonRansom, NDCORRECTS PREVIOUS TSTM WND GST REPORT FROM 2 WNW LISBON. NDAWN MESONET SITE 2 W LISBON ND.
03:21 UTCTSTM WND GST 582 W LisbonRansom, NDPEAK WIND MEASURED AT AN NDAWN STATION AT 3 METERS.
03:24 UTCTSTM WND GST 72HoraceCass, NDPEAK WIND MEASURED AT A PERSONAL WEATHER STATION.
03:25 UTCTSTM WND GST 572 W LisbonRansom, NDNDAWN MESONET SITE 2 W LISBON ND.
03:25 UTCTSTM WND GST 804 Ne WalcottRichland, NDA METAL HIGH VOLTAGE POWER TOWER WAS TWISTED BY THE WINDS. PEAK WINDS ESTIMATED TO BETWEEN 70 AND 80 MPH FOR SEVERAL MINUTES.
03:25 UTCNON-TSTM WND GST 804 Ne WalcottRichland, NDA METAL HIGH VOLTAGE POWER TOWED WAS TWISTED BY THE WINDS. PEAK WINDS ESTIMATED TO BETWEEN 70 AND 80 MPH FOR SEVERAL MINUTES.
03:38 UTCHAIL 0.752 Ese West FargoCass, NDREPORTED VIA SPOTTER NETWORK.
04:42 UTCTSTM WND DMGHoraceCass, NDDELAYED REPORT. CASS COUNTY DISPATCH REPORTS A GRAIN BIN IN THE MIDDLE OF THE STREET HALF A MILE SOUTH OF THE INTERSECTION OF 167TH AVE SE AND 43RD ST SE.
04:51 UTCTSTM WND DMGKindredCass, NDTREE LIMBS DOWN IN YARD. RELAYED VIA SOCIAL MEDIA.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2021 tornado in North DakotaEvery tornado in North Dakota since 1950Warnings in force in North Dakota nowThe forecast where you are

The other tornadoes of June 7, 2021

4 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
June 74:26 PM CDTUnratedUnion, AR1.625
June 74:59 PM MDTEF2Weld, CO7.550$531,000
June 78:57 PM CDTEF0Campbell, SD0.110
June 78:57 PM CDTUnratedStutsman, ND1.140

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.